Decomposition equivalence of polyhedra and groups of motions
Doklady Akademii Nauk, Tome 231 (1976) no. 4, pp. 788-790
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_231_4_a3,
author = {V. G. Boltyanskii},
title = {Decomposition equivalence of polyhedra and groups of motions},
journal = {Doklady Akademii Nauk},
pages = {788--790},
year = {1976},
volume = {231},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_231_4_a3/}
}
V. G. Boltyanskii. Decomposition equivalence of polyhedra and groups of motions. Doklady Akademii Nauk, Tome 231 (1976) no. 4, pp. 788-790. http://geodesic.mathdoc.fr/item/DAN_1976_231_4_a3/